1.Goulden, KJ.Effect of febrile illness and its treatment on anticonvulsant levels in children. Can Med Assoc J 1986; 134: 1337–1339.
2.Neuvonen, PJ, Lehtovaara, R, Bardy, A, et al. Antipyretic analgesics in patients on antiepileptic drug therapy. Eur J Clin Pharmacol 1979; 15: 263–268.
3.Soldin, SJ, Hill, JG.Rapid micromethod for measuring anticonvulsant drugs in serum by high performance liquid chromatography. Clin Chem 1976; 22: 856–859.
4.Godolphin, W, Trepanier, J, Farrell, K.Serum and plasma for total and free anticonvulsant analyses: Effects on EMIT and ultrafiltration devices. Ther Drug Monit 1983; 5: 319–323.
5.Bland, JM, Altmann, DG.Statistical methods for assessing agreement between two methods of clinical measurement. Lancet 1986; 1: 307–310.
6.Goulden, KJ, Dooley, JM, Camfield, PR, et al. Clinical valproate toxicity induced by acetylsalicylic acid. Neurology 1987; 37: 1392–1394.
7.Dingle, JH, Badger, GF, Jordan, WS Jr. Illness in the home. Cleveland: Case Western Reserve Univ Press, 1964.
8.Monto, AS, Ullman, BM.Acute respiratory illness in an American community: The Tecumseh study. JAMA 1974; 227: 164–169.
9.Bell, JA, Huebner, RJ, Rosen, L, et al. Illness and microbial experiences of nursery school children at Junior Village. Am J Hyg 1961; 74: 267–292.
10.Treating fever in your child [pamphlet]. Health Protection Branch, Health and Welfare Canada.
11.Newman, J.Evaluation of sponging to reduce body temperature in febrile children. Can Med Assoc J 1985; 132: 641–642.
12.Remington, PL, Rowley, D, McGee, H, et al. Decreasing trends in Reye Syndrome and aspirin use in Michigan, 1979 to 1984. Pediatrics 1986; 77: 93–98.
13.Farrell, K, Orr, JM, Abbott, FS, et al. The effect of acetylsalicylic acid on serum free valproate concentrations and valproate clearance in children. J Pediatr 1982; 101: 142–144.
14.Paxton, JW.Effects of aspirin on salivary and serum phenytoin kinetics in healthy subjects. Clin Pharmacol Ther 1980; 170–178.
15.Dershewitz, RA, Levin, GS.The effect of the Tylenol scare on parent’s use of over-the-counter drugs. Clin Pediatr 1983; 23: 445–448.
16.Wroblewski, BA, Singer, WD, Whyte, J.Carbamazepine-erythromycin interaction: Case studies and clinical significance. JAMA 1986; 255: 1165–1167.
17.Goulden, KJ, Camfield, PR, Dooley, JM, et al. Severe carbamazepine intoxication after coadministration of erythromycin. J Pediatr 1986; 109: 135–138.
18.Riva, R, Albani, F, Ambrosetto, G, et al. Diurnal fluctuations in free and total steady-state plasma levels of carbamazepine and correlation with intermittent side effects. Epilepsia 1984; 25: 476–481.
19.Hansen, JM, Kampmann, JP, Sierbaek-Nielsen, K, et al. The effect of different sulphonamides on phenytoin metabolism in man. Acta Med Scand (Suppl) 1979; 624: 106–110.
20.Leppik, IE, Fisher, J, Kriel, R, et al. Altered phenytoin clearance with febrile illness. Neurology 1986; 36: 1367–1370.
21.Levine, M, Jones, MW.Toxic reaction to phenytoin following a viral infection [C]. Can Med Assoc J 1983; 128: 1270–1271.
22.Chang, KC, Bell, TD, Lauer, BA, et al. Altered theophylline pharmacokinetics during acute respiratory virus illness. Lancet 1978; 1: 1132–1133.
23.Levy, RH, Schmidt, D.Utility of free level monitoring of antiepileptic drugs. Epilepsia 1985; 26: 199–205.